# SDR AU981438

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 6119805
- Condition: Failed
- Location: Fuselage
- Component: Grimes, 3011725REVD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STROBE LIGHT CIRCUIT BOARD BURNT.
